# SDR CA010504006

- Difficulty date: April 19, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 19 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 6632401002011
- Condition: Failed
- Location: Park Brake
- Part time: 4 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) EICAS PARK BRAKE ON MESSAGE WILL NOT EXTINGUISH.
